A Concise Review on the Numerical Treatment of Generalized Fractional Equations
Xuhao Li and
Patricia J. Y. Wong ()
Additional contact information
Xuhao Li: School of Mathematical Sciences, Anhui University, Jiulong Road, Hefei 230601, China
Patricia J. Y. Wong: School of Electrical and Electronic Engineering, Nanyang Technological University, 50 Nanyang Avenue, Singapore 639798, Singapore
Mathematics, 2025, vol. 13, issue 22, 1-28
Abstract:
In this paper, we shall give a concise review of recent numerical methods of some generalized fractional models. As is elucidated later, the generalized fractional models may arise from either mathematical point of view or application point of view. We shall focus on the former one and discuss the numerical methods for these models in a concise manner. Finally, some potential research directions are proposed based on existing results as well as some advanced new topics. We hope this review can provide a sketch of current and future studies of generalized fractional models for interested readers.
Keywords: generalized fractional model; time-diffusion problem; generalized interpolation; generalized convolution quadrature (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/13/22/3713/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/22/3713/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:22:p:3713-:d:1798319
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().